MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9438-06
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that transmitter failed error occurred.Data was evaluated and the allegation was confirmed.The probable cause was determined to be a low transmitter battery.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).B5: describe event or problem - additional information.D9: device availability - additional information.H2: additional information/ device evaluation.H3: device evaluated by manufacturer- additional information.H6: adverse event problem - additional information.
 
Event or Problem Description
It was reported that transmitter failed error occurred.The product was evaluated.An external visual inspection was performed and passed.Voltage test was performed and failed due to 0 vdc.A review of the share logs was performed and transmitter failed error was found within the investigation window.The allegation was confirmed.The probable cause was determined to be a low transmitter battery.No injury or medical intervention was reported.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key10891229
Report Number3004753838-2020-142803
Device Sequence Number19557181
Product Code PQF
UDI-Device Identifier20386270000228
UDI-Public20386270000228
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model Number9438-06
Device Catalogue NumberSTT-RF-001
Device Lot Number5277013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/12/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR
Patient Weight24